Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nevanlinna-Pick spaces with hyponormal multiplication operators


Author: Michael Hartz
Journal: Proc. Amer. Math. Soc. 143 (2015), 2905-2912
MSC (2010): Primary 46E22; Secondary 47B32, 47B20
DOI: https://doi.org/10.1090/S0002-9939-2015-12373-8
Published electronically: March 12, 2015
MathSciNet review: 3336615
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Hardy space on the unit disk is the only non-trivial irreducible reproducing kernel Hilbert space which satisfies the complete Nevanlinna-Pick property and hyponormality of all multiplication operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46E22, 47B32, 47B20

Retrieve articles in all journals with MSC (2010): 46E22, 47B32, 47B20


Additional Information

Michael Hartz
Affiliation: Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1
Email: mphartz@uwaterloo.ca

DOI: https://doi.org/10.1090/S0002-9939-2015-12373-8
Keywords: Reproducing kernel Hilbert spaces, Nevanlinna-Pick kernels
Received by editor(s): August 18, 2013
Received by editor(s) in revised form: September 17, 2013, and September 25, 2013
Published electronically: March 12, 2015
Additional Notes: The author was partially supported by an Ontario Trillium Scholarship.
Communicated by: Pamela B. Gorkin
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society